# SDR HNAA2012030500654

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 46,595 hours, 52,448 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Condition: Unknown
- Location: Propeller
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED IN FLIGHT WITH HIGH LOADS ON NR 2 PROPELLER A AND B PHASES.  R & R NR 2 BRUSH BLOCK ASSY IAW MM 61-10-11. OPS CHECKED GOOD.
